CureZone   Log On   Join
Re: Just started Oil of Oregano capsules. Is this die-off..? And does it sound like parasites rather than just Candida?
 
surffroggy Views: 21,592
Published: 4 years ago
 
This is a reply to # 1,904,060

Re: Just started Oil of Oregano capsules. Is this die-off..? And does it sound like parasites rather than just Candida?


The burning skin and hives symptoms that you mentioned sound similar to topical steroid withdrawal symptoms. Have you used any steroid creams (ie: hydrocortisone) or oral steroids (ie: prednisone)in the past?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.563 sec, (1)